# SDR CALA0001453

- Difficulty date: August 17, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND CUSP WEB FS 245 AT RBL 44 CRACKED (.5 INCH) AND PUNCTURED.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR PER SRM 53-01 FIG 2, 51-10-3, AND 51-30-2.
